Alert archive / Ohio / River Flood Warnings in 2010
River Flood Warning 13, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 5, 2010, 8:19 PM EDT for Holmes County, Wayne County, Ohio. It took effect at Jun 5, 2010, 10:00 PM EDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2010, 8:19 PM EDT (00:19 UTC)
- In effect from
- Jun 5, 2010, 10:00 PM EDT
- Expired
- Jun 8, 2010, 4:38 AM EDT
- In force
- 55 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Killbuck Creek at Killbuck (KILO1). The gauge peaked at 15.65 ft at Jun 6, 2010, 2:00 PM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
010 WGUS41 KCLE 060019 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 819 PM EDT SAT JUN 5 2010 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-060819- /O.EXT.KCLE.FL.W.0012.000000T0000Z-100607T1300Z/ /NHSO1.2.ER.100605T1333Z.100606T1800Z.100607T0700Z.NO/ 819 PM EDT SAT JUN 5 2010 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY * UNTIL MONDAY MORNING. * AT 7 PM SATURDAY THE STAGE WAS 6.5 FEET AND FALLING. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO AGAIN RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING AND CREST NEAR 10.2 FEET SUNDAY AFTERNOON. $$ OHC075-169-060819- /O.NEW.KCLE.FL.W.0013.100606T0200Z-000000T0000Z/ /KILO1.1.ER.100606T0200Z.100606T1800Z.000000T0000Z.NO/ 819 PM EDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL FURTHER NOTICE. * AT 8 PM SATURDAY THE STAGE WAS 15.0 FEET AND RISING. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE RISING TO NEAR 16.5 FEET SUNDAY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE. * AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN THE VILLAGE OF KILLBUCK. MANY LOW LYING ROADS IN THE KILLBUCK VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED. $$
9 follow-up statements
259 WGUS81 KCLE 060738 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 338 AM EDT SUN JUN 6 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-061538- /O.CON.KCLE.FL.W.0013.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.100607T0600Z.000000T0000Z.NO/ 338 AM EDT SUN JUN 6 2010 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL FURTHER NOTICE. * AT 3 AM SUNDAY THE STAGE WAS 15.5 FEET AND RISING. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY LATE TONIGHT. ADDITIONAL RISES MAY BE POSSIBLE. * AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN THE VILLAGE OF KILLBUCK. MANY LOW LYING ROADS IN THE KILLBUCK VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
159 WGUS81 KCLE 061422 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1022 AM EDT SUN JUN 6 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-062222- /O.CON.KCLE.FL.W.0013.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.100607T0000Z.000000T0000Z.NO/ 1022 AM EDT SUN JUN 6 2010 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL FURTHER NOTICE. * AT 10 AM SUNDAY THE STAGE WAS 15.6 FEET AND STEADY. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 15.8 FEET THIS EVENING. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
853 WGUS81 KCLE 070045 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 845 PM EDT SUN JUN 6 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-070845- /O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T1200Z/ /KILO1.1.ER.000000T0000Z.100607T0600Z.100608T0600Z.NO/ 845 PM EDT SUN JUN 6 2010 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL TUESDAY MORNING. * AT 8 PM SUNDAY THE STAGE WAS 15.6 FEET AND STEADY. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 15.8 FEET LATE TONIGHT. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
860 WGUS81 KCLE 070838 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 438 AM EDT MON JUN 7 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-071638- /O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T0100Z/ /KILO1.1.ER.000000T0000Z.100607T0500Z.100607T1900Z.NO/ 438 AM EDT MON JUN 7 2010 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL THIS EVENING. * AT 4 AM MONDAY THE STAGE WAS 15.4 FEET AND FALLING SLOWLY. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL SLOWLY AND IS EXPECTED TO DROP BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
301 WGUS81 KCLE 071501 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1101 AM EDT MON JUN 7 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-072301- /O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T0200Z/ /KILO1.1.ER.000000T0000Z.100607T0500Z.100607T2000Z.NO/ 1101 AM EDT MON JUN 7 2010 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL THIS EVENING. * AT 10 AM MONDAY THE STAGE WAS 15.3 FEET AND STEADY. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL BEGIN A SLOW FALL AND IS EXPECTED TO DROP BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
317 WGUS81 KCLE 071932 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EDT MON JUN 7 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-080332- /O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T0457Z/ /KILO1.1.ER.000000T0000Z.100607T0500Z.100607T2257Z.NO/ 332 PM EDT MON JUN 7 2010 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL LATE TONIGHT. * AT 3 PM MONDAY THE STAGE WAS 15.1 FEET AND STEADY. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS EVENING. * AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
061 WGUS81 KCLE 080322 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1122 PM EDT MON JUN 7 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-081122- /O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T1200Z/ /KILO1.1.ER.100608T0600Z.100607T0500Z.100608T0600Z.NO/ 1122 PM EDT MON JUN 7 2010 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL TUESDAY MORNING. * AT 11 PM MONDAY THE STAGE WAS 15.0 FEET AND STEADY. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL BELOW FLOOD STAGE OVERNIGHT. * AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
220 WGUS81 KCLE 080455 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1255 AM EDT TUE JUN 8 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-081255- /O.EXT.KCLE.FL.W.0013.000000T0000Z-100608T1501Z/ /KILO1.1.ER.100608T0428Z.100607T0500Z.100608T0901Z.NO/ 1255 AM EDT TUE JUN 8 2010 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * UNTIL THIS MORNING. * AT 12 AM TUESDAY THE STAGE WAS 15.0 FEET AND STEADY. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO SLOWLY FALL BELOW FLOOD STAGE BY DAYBREAK. * AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
010 WGUS81 KCLE 080838 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 438 AM EDT TUE JUN 8 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK && OHC075-169-080908- /O.CAN.KCLE.FL.W.0013.000000T0000Z-100608T1501Z/ /KILO1.1.ER.000000T0000Z.100607T0500Z.000000T0000Z.NO/ 438 AM EDT TUE JUN 8 2010 THE FLOOD WARNING IS CANCELLED FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 4 AM TUESDAY THE STAGE WAS 14.9 FEET AND FALLING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL SLOWLY TODAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 5, 7:48 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 5, 7:48 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT SAT JUN 5 2010
.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST ACROSS LAKE ERIE INTO WESTERN NEW YORK
STATE BY SUNDAY MORNING. A TRAILING COLD FRONT WILL SWEEP ACROSS THE
AREA SUNDAY MORNING.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
UPDATED TO REMOVE SEVERE THUNDERSTORM WATCH 264. STORMS HAVE
STABILIZED AREA SOMEWHAT...SATELLITE SHOWS TOPS OVER OUR AREA
WARMING. MORE INSTABILITY AND SHEAR FURTHER WEST...BUT DO NOT
THINK WILL EFFECT AREA BEFORE 9 PM.
MAY NEED ANOTHER WATCH OVERNIGHT AS LOW TRACKS EAST AND LL JET
INCREASES...WILL DEPEND IN PART ON THE TRACK OF THE LOW. FOR NOW
HEIGHT FALLS AHEAD OF LOW TRACKING INTO SE LOWER MICHIGAN.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
COLD FRONT SWEEPS THROUGH THE AREA SUNDAY AND USHERS IN COOLER AND
DRIER AIR INTO THE FORECAST AREA GRADUALLY. WILL KEEP A MENTION OF
SHOWERS LINGERING ACROSS THE AREA INTO SUNDAY EVENING WHEN THE
MOISTURE FINALLY MOVES OUT OF THE REGION.
FAIR WEATHER WILL DEVELOP AS HIGH PRESSURE PUSHES EAST INTO THE
REGION TUESDAY. A WARM FRONT WILL LIFT NORTHEAST INTO THE REGION
TUESDAY NIGHT AND CAUSE SHOWERS AND THUNDERSTORMS TO APPROACH THE
WESTERN AREAS TUESDAY AFTERNOON INTO TUESDAY NIGHT.
TEMPERATURES WILL COOL DOWN CONSIDERABLY AS COLD AIR ADVECTION TAKES
PLACE MONDAY NIGHT INTO TUESDAY NIGHT. RATHER DEEP LOW WILL PUSH
COLD AIR SOUTH INTO THE REGION DURING THIS PERIOD. TEMPERATURES WILL
LIKELY DIP INTO THE 40S ACROSS THE AREA FOR LOWS AND HIGHS MAY NOT
EVEN MAKE IT OUT OF THE 60S.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MODELS IN FAIRLY GOOD AGREEMENT SHOWING LOW PRESSURE SWINGING ACROSS
THE OHIO VALLEY BRINGING AT LEAST A CHANCE FOR SHOWERS AND
THUNDERSTORMS ACROSS THE AREA ON WEDNESDAY. LOW PRESSURE QUICKLY
DEPARTS THE AREA WITH HIGH PRESSURE RIDGING INTO THE AREA THURSDAY.
HIGH PRESSURE SLIDING OFF TO THE EAST ON FRIDAY...THEN GFS AND ECMWF
BEGIN TO DIFFER A BIT IN TIMING AS WARM FRONT EXPECTED TO MOVE
ACROSS THE SOUTHERN GREAT LAKES REGION LATE FRIDAY THROUGH FRIDAY
NIGHT. INTRODUCED ONLY SLIGHT CHANCE POPS ON FRIDAY...THEN CHANCE
POPS FRIDAY NIGHT AND INTO SATURDAY. BOTH MODELS SHOWING LOW
PRESSURE OVER THE UPPER MIDWEST WITH WARM FRONT NORTH OF THE AREA.
THROUGH THE END OF THE PERIOD MENTIONED CHANCE POPS WITH POSSIBLE
SHOWERS AND THUNDERSTORMS IN A RATHER WARM AND HUMID AIR MASS.
TEMPERATURES THROUGH THE LONG TERM PERIOD INDICATING A GRADUAL
INCREASE WITH HIGH PRESSURE OVERHEAD EARLY ON WITH UPPER RIDGE AND
SOUTHERLY FLOW INFLUENCING THE AREA ALLOWING TEMPERATURES TO CLIMB
WELL INTO THE 80S AT THE END OF THE PERIOD. LOWS WILL ALSO INCREASE
THROUGH THE PERIOD. GUIDANCE TEMPS INDICATING THIS TREND WELL SO
DIDN/T DEVIATE TOO MUCH FROM THEM.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
A BREAK IN THE SHOWERS AND THUNDERSTORMS EXCEPT OVER THE LAKE AND
THE EASTERN PORTION OF THE FORECAST AREA. WAITING FOR MORE DEVELOPMENT
AFTER 03Z OVER NORTHWEST OHIO SPREADING RAPIDLY EAST AS THE LOW
MOVES ALONG THE FRONT. AFTER FROPA A BREAK IN SHOWERS. THE
QUESTION IS FOR SUNDAY WILL SHOWERS AND THUNDERSTORMS REDEVELOP IN
THE AFTERNOON. NON VFR IN SHOWERS AND THUNDERSTORMS AND THEN MVFR
CEILINGS AFTER FRONTAL PASSAGE WITH SOME IMPROVEMENT DURING THE
LATE MORNING AND AFTERNOON HOURS OF SUNDAY.
.OUTLOOK...NON VFR POSSIBLE TUESDAY EVENING THROUGH WEDNESDAY.
&&
.MARINE...
LOW PRESSURE MOVING OVER THE LAKE LATER TONIGHT ALONG COLD FRONT.
LOW PRESSURE WILL STRENGTHEN AS IT MOVES OVER THE LAKE CAUSING W TO
NW WINDS TO INCREASE 15 TO 25 KNOTS. WITH THAT WILL ISSUE A SMALL
CRAFT ADVISORY BEGINNING LATER TONIGHT AND THROUGH MUCH OF SUNDAY
AFTERNOON. HIGH PRESSURE BUILDS OVER THE LAKE BEGINNING SUNDAY NIGHT
AND MONDAY. HIGH PRESSURE SLIDES OFF TO THE EAST AS LOW PRESSURE
QUICKLY APPROACHES THE OHIO VALLEY LATER TUESDAY THROUGH WEDNESDAY.
WITH LOW PRESSURE REMAINING TO THE SOUTH WINDS ARE EXPECTED TO
REMAIN MORE SOUTHEASTERLY THROUGH MIDWEEK...THEN TURN TO THE SOUTH
FOR THE END OF THE WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM EDT SUNDAY FOR
LEZ142>149.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...DJB
SHORT TERM...LOMBARDY
LONG TERM...ABE
AVIATION...KIELTYKA
MARINE...ABEHazardous weather outlook, Jun 5, 6:54 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 654 PM EDT SAT JUN 5 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-062300- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 654 PM EDT SAT JUN 5 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. LOCALLY HEAVY RAINFALL IS LIKELY. THERE IS ALSO A THREAT FOR SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND EVEN TORNADOES WILL BE POSSIBLE. THE STORM PREDICTION CENTER HAS PLACED MUCH OF THE AREA IN A MODERATE RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-062300- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 654 PM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 5, 2:49 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
249 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM TORNADO 3 NNE LUCAS 40.74N 82.40W
06/05/2010 RICHLAND OH EMERGENCY MNGR
POSSIBLE TORNADO. BARN DESTROYED. TIME ESTIMATED.
&&
OUDEMANLocal storm report, Jun 5, 3:20 PM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
320 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 1 W WALNUT CREEK 40.52N 81.75W
06/05/2010 HOLMES OH TRAINED SPOTTER
CAMPER TRAILOR BLOWN OVER.
&&
OUDEMANLocal storm report, Jun 5, 6:42 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG BERLIN 40.55N 81.81W
06/05/2010 HOLMES OH LAW ENFORCEMENT
LARGE WOODEN SIGN BLEW OFF ROOF UNTO CARS. NUMEROUS LARGE
TREES DOWN.
0250 PM TSTM WND DMG WARREN 41.24N 80.82W
06/05/2010 TRUMBULL OH LAW ENFORCEMENT
FEW TREES DOWN.
0250 PM TORNADO WALNUT CREEK 40.52N 81.73W
06/05/2010 HOLMES OH EMERGENCY MNGR
TEN TO TWELVE STRUCTURES WITH DAMAGE TO THE ROOFS...A MIX
OF SHINGLES AND SOME WITH SHEETING REMOVED. MANY TREES
DOWN. A TRAILER BLOWN OVER. EM SAW TORNADO.
0300 PM TSTM WND DMG 5 SE GAMBIER 40.33N 82.33W
06/05/2010 KNOX OH LAW ENFORCEMENT
A FEW TREES DOWN.
&&
KIELTYKALocal storm report, Jun 5, 7:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO WALNUT CREEK 40.52N 81.73W
06/05/2010 HOLMES OH EMERGENCY MNGR
TEN TO TWELVE STRUCTURES WITH DAMAGE TO THE ROOFS...A MIX
OF SHINGLES BLOWN OFF AND SOME WITH SHEETING AND SHINGLES
BLOWN OFF. MANY TREES DOWN. A CAMPER TRAILER BLOWN OVER.
A GARAGE MOVED OFF ITS FOUNDATION. EMERGENCY MANAGER SAW
TORNADO.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:53 PM EDT | Tornado Warning | CLE | Lucas, Wood | 67 min |
| Jun 5, 11:11 PM EDT | Special Marine Warning | CLE | 79 min | |
| Jun 5, 11:15 PM EDT | Tornado Warning | CLE | Ottawa | 42 min |
| Jun 6, 1:51 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Seneca, Wood | 54 min |
| Jun 6, 2:03 AM EDT | Special Marine Warning | CLE | 117 min | |
| Jun 6, 2:22 AM EDT | Flash Flood Warning | CLE | Lucas, Wood | 5 hr |
| Jun 6, 2:26 AM EDT | Tornado Warning | CLE | Lucas, Wood | 64 min |
| Jun 6, 2:46 AM EDT | Tornado Warning | CLE | Ottawa | 44 min |
| Jun 6, 2:57 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 48 min |
| Jun 6, 2:58 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 6, 3:18 AM EDT | Areal Flood Advisory | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 3 hr |
| Jun 6, 3:26 AM EDT | Tornado Warning | CLE | Erie, Ottawa | 49 min |
| Jun 6, 3:56 AM EDT | Special Marine Warning | CLE | 34 min | |
| Jun 6, 4:11 AM EDT | Coastal Flood Statement | CLE | Ashtabula, Cuyahoga, Lake, Lorain | 16 hr |
| Jun 6, 4:21 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 39 min |
| Jun 6, 4:29 AM EDT | Special Marine Warning | CLE | 106 min | |
| Jun 6, 4:30 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 45 min |
| Jun 6, 4:54 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Sandusky, Seneca | 66 min |
| Jun 6, 5:12 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Trumbull | 63 min |
| Jun 6, 5:24 AM EDT | Tornado Warning | CLE | Ashtabula, Geauga, Trumbull | 66 min |
Nearby
River Flood Warnings in Ohio, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.